# SDR REXA97219

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403BH
- Make and model: Saab SF340A
- Aircraft serial: 340A060
- System (JASC): 6120 · Propeller Controlling System
- Part: Pitch Trim
- Condition: Out Of Adjust
- Location: Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CONFIG WARNING AT V1 ROTATION.  FOUND PITCH TRIM SET TO LOW CHECKED GOOD.  (M)
